# SDR AALA2022022813159

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 89,101 hours, 11,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT EMERGENCY EXIT LIGHT AND EXTERIOR SLIDE LIGHT OUT L3 DOOR. REMOVED AND REPLACED POWER SUPPLY M33405.
